Breakthrough bleeding on maexeni Watch

Anonymous #1
#1
Report Thread starter 1 week ago
#1
I started taking Maexeni 8 days ago (on the first day of my period), my period has ended but I’ve experienced spotting everyday since. Is this normal? Is there anyway to stop it? How long can I expect to be spotting for every single day?

I know it’s supposed to take 3 to 6 months before you stop spotting completely, but if I’m spotting every single day I really cannot use this contraceptive:/
0
reply
Anonymous #1
#2
Report Thread starter 1 week ago
#2
Bump
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you work while at uni?

Yes I work at university (108)
33.44%
No I don't (152)
47.06%
I work during the holidays (63)
19.5%

Watched Threads

View All